# SDR CA960614016

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Rgb Nr 15 Brg
- Part time: 6,812 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL ON THE REDUCTION GEAR BOX CHIP DETECTOR. #15 BEARING INNER RACE SPALLED. ELECTRICAL DISCHARGE PITTING ON #15 ROLLERS AND #18 BEARING LIKELY FROM STRAY ELECTRICAL DISCHARGE FROM SOME AIRCRAFT COM PONENT.
